联系我们
Isaac Scientific Publishing
Advances in Analysis
Ekrem SAVAS,  Istanbul Commerce University, Turkey
Department of Mathematics
Istanbul Commerce University
34840 Istanbul
Turkey
Research Interests
Summability, Sequence spaces and Fuzzy Sequence Spacess.
Selected Publication List
• Patterson, Richard F.; Savas, Ekrem; Four-Dimensional Matrix of Geometrically Dominated Double Series. Numer. Funct. Anal. Optim. 36(2015), no. 2,240-247.
• Savas, Ekrem. Generalized statistical convergence in intuitionistic fuzzy 2-normed space. Appl. Math. Inf. Sci.9(2015),no. 1L,59–63.40A35.
• P.Das and e.Savas, On I-statistical and I-lacunary statistical convergence of order alpha Bulletin of the iranian Mathematical Society Volume: 40,Issue:2, Pages: 459-472. Published: APR 2014.
• Ugur Ulusu and Ekrem Savas, An extension of asymptotically lacunary statistical equivalence set sequences, Journal of inequalities and applications. Article Number: 134. Published: MAR 31 2014.
• E. Savas; On generalized sequence spaces via modulus function, Journal of inequalities and applications. Article Number: 101. Published: MAR 4 2014.
• Das, Pratulananda; Savas, Ekrem; On I-statistically pre-cauchy sequences Taiwanese journal of mathematics , Volume: 18, Issue: 1, Pages: 115-126. Published: FEB 2014.
• E. Savas; On convergent double sequence spaces of fuzzy numbers defined by ideal and Orlicz function, Journal of intelligent & fuzzy systems, Volume: 26, Issue: 4, Pages: 1869-1877 Published: 2014.
• Ekrem Savas,; Mehmet Gurdal, Generalized statistically convergent sequences of functions in fuzzy 2-normed spaces, Journal of Intelligent & Fuzzy Systems, Volume: 27, Issue: 4, Pages: 2067-2075. Published: 2014.
• Ekrem Savas,; Mehmet Gurdal, Certain summability methods in intuitionistic fuzzy normed spaces, Journal of Intelligent & Fuzzy Systems , Volume: 27, Issue: 4, Pages: 1621-1629. Published: 2014.
• E. Savas, On lacunary double statistical convergence in locally solid Riesz spaces, Journal of inequalities and applications, Article Number: 99, DOI: 10.1186/1029-242X-2013-99. Published: 2013.
• N. Simsek; E. Savas; V. Karakaya, On Geometrical Properties of Some Banach Spaces, Applied Mathematics & Information sciences , Volume: 7, Issue: 1, Pages: 295-300. Published: JAN 2013.
• E. Savas; On I -asymptotically lacunary statistical equivalent sequences. Adv. Difference Equ. 2013, 2013:111.
• H. Sevli,; E. Savas; Some further extensions of absolute Cesaro summability for double series. J. Inequal. Appl. 2013, 2013:144.
• E. Savas; On lacunary double statistical convergence in locally solid Riesz spaces. J. Inequal. Appl. 2013, 2013:99.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.